I'am taking 80 mg Micardis every morning And my HBP

Patient

Q: I'am taking 80 mg Micardis every morning. And my HBP is elevated every time I measure it right after waking up . It is up to 160/95. Can i split 80 mg in two and take one 40 mg in the morning and 40 mg before going to bed

Doctor

A:   Thank you for writing to us.

I think that you should talk to a Doctor to change the medication. Do not attempt to change the medication by yourself.

This is because it can cause a lot of side effects. See a Doctor. All the best.

Related Q&A

Q: Hi...I amm 37 male...was detected with Vitamin D Deficiency Level is only 8.....Doc gave me DV 60k once a week for tw...

Q: I need my MRI results to be looked at, do i have MS is it possible?

Q: My wife is 52 and generally healthy. She recently became confused at a Walmart and could not figure out how to get to...

Q: Hyperextended my knee two days ago and have been in pain. Knee locked up on me last night when trying to stand up fro...

Q: I have idiopathic cranial hypertension and I have a trip planned for Cusco and Machu Picchu. Is it dangerous to go to...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews